# SDR DALA2019092005429

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 124,627 hours, 18,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRV, EMERGENCY LIGHT SHROUD DAMAGED AT SEAT 25B AND 26B. REPLACED SEAT MOUNTED EMERGENCY LIGHT SHROUD. SYSTEM OPERATION IS NORMAL. (LP 1278637)
